Alert archive / Texas / Wind Advisories in 2006
Wind Advisory 5, NWS Fort Worth, TX
NWS Fort Worth, TX issued this wind advisory at Jan 15, 2006, 4:16 AM CST for 29 counties in Texas. It took effect at Jan 15, 2006, 10:00 AM CST. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Jan 15, 2006, 4:16 AM CST (10:16 UTC)
- In effect from
- Jan 15, 2006, 10:00 AM CST
- Expired
- Jan 15, 2006, 5:43 PM CST
- In force
- 8 hr
- Issued by
- NWS Fort Worth, TX
All 29 counties
Bell County, TX, Bosque County, TX, Collin County, TX, Comanche County, TX, Cooke County, TX, Coryell County, TX, Dallas County, TX, Denton County, TX, Eastland County, TX, Ellis County, TX, Erath County, TX, Grayson County, TX, Hamilton County, TX, Hill County, TX, Hood County, TX, Jack County, TX, Johnson County, TX, Lampasas County, TX, McLennan County, TX, Mills County, TX, Montague County, TX, Navarro County, TX, Palo Pinto County, TX, Parker County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Wise County, TX, Young County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 38 km from the middle of the area, began a volume at 10:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 10.3 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3726 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 59 m²/s²
- 0-3 km storm-relative helicity
- 108 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KFWD 151016 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 416 AM CST SUN JAN 15 2006 ...A WIND ADVISORY IS IN EFFECT FOR THE WESTERN TWO-THIRDS OF NORTH TEXAS FROM 10 AM THIS MORNING TO 7 PM CST THIS EVENING... .A STRONG UPPER LEVEL DISTURBANCE WILL CONTINUE TO PUSH EAST OVER THE ROCKIES THROUGH THIS EVENING. SURFACE LOW PRESSURE CURRENTLY DEEPENING OVER THE LEE OF THE COLORADO ROCKIES...WILL SLOWLY MOVE OUT OVER THE CENTRAL PLAINS IN RESPONSE TO THIS VIGOROUS UPPER LEVEL SYSTEM. THE RESULT WILL BE A STRONG SOUTH AND SOUTHWEST PRESSURE GRADIENT WITH GUSTY SOUTH AND SOUTHWEST WINDS ACROSS A GOOD PORTION OF NORTH TEXAS TODAY. TXZ091>093-100>104-115>119-129>134-141>146-156>159-151830- /O.NEW.KFWD.WI.Y.0005.060115T1600Z-060116T0100Z/ MONTAGUE-COOKE-GRAYSON-YOUNG-JACK-WISE-DENTON-COLLIN-STEPHENS- PALO PINTO-PARKER-TARRANT-DALLAS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- LAMPASAS-CORYELL-BELL-MCLENNAN- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...GRAHAM...OLNEY...JACKSBORO...DECATUR... BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...THE COLONY... PLANO...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...BRIAR... FORT WORTH...ARLINGTON...DALLAS...CISCO...EASTLAND...RANGER... GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...OAK TRAIL SHORES... GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...ENNIS... MIDLOTHIAN...GLENN HEIGHTS...COMANCHE...DE LEON...GOLDTHWAITE... HAMILTON...HICO...CLIFTON...MERIDIAN...VALLEY MILLS...HILLSBORO... CORSICANA...LAMPASAS...COPPERAS COVE...GATESVILLE...KILLEEN... TEMPLE...FORT HOOD...WACO 416 AM CST SUN JAN 15 2006 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CST THIS EVENING. LOOK FOR GUSTY SOUTH AND SOUTHWEST WINDS BETWEEN 20 AND 30 MPH BY LATE THIS MORNING AND EXTENDING INTO EARLY THIS EVENING NORTHWEST OF A TEMPLE...CORSICANA...CANTON LINE. WINDS SHOULD DIMINISH TO BETWEEN 10 AND 20 MPH OVER MOST AREAS BY MID EVENING. A WIND ADVISORY MEANS THAT WINDS OF AT LEAST 20 TO 30 MPH ARE EXPECTED...ALONG WITH HIGHER GUSTS. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. LIGHTWEIGHT OBJECTS SUCH AS TRASH CANS WILL BE EASILY BLOWN ABOUT. AREA LAKES WILL BE VERY CHOPPY AS WELL AND EXTREME CAUTION IS ADVISED. $$ 05/
2 follow-up statements
000 WWUS74 KFWD 151756 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 1156 AM CST SUN JAN 15 2006 ...A WIND ADVISORY IS IN EFFECT FOR THE WESTERN TWO-THIRDS OF NORTH TEXAS THROUGH 7 PM CST THIS EVENING... .A STRONG UPPER LEVEL DISTURBANCE WILL CONTINUE TO PUSH EAST OVER THE ROCKIES THROUGH THIS EVENING. SURFACE LOW PRESSURE CURRENTLY DEEPENING OVER THE LEE OF THE COLORADO ROCKIES...WILL SLOWLY MOVE OUT OVER THE CENTRAL PLAINS IN RESPONSE TO THIS VIGOROUS UPPER LEVEL SYSTEM. THE RESULT WILL BE A STRONG SOUTH AND SOUTHWEST PRESSURE GRADIENT WITH GUSTY SOUTH AND SOUTHWEST WINDS ACROSS A GOOD PORTION OF NORTH TEXAS THIS AFTERNOON. TXZ091>093-100>104-115>119-129>134-141>146-156>159-160100- /O.CON.KFWD.WI.Y.0005.000000T0000Z-060116T0100Z/ MONTAGUE-COOKE-GRAYSON-YOUNG-JACK-WISE-DENTON-COLLIN-STEPHENS- PALO PINTO-PARKER-TARRANT-DALLAS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- LAMPASAS-CORYELL-BELL-MCLENNAN- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...GRAHAM...OLNEY...JACKSBORO...DECATUR... BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...THE COLONY... PLANO...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...BRIAR... FORT WORTH...ARLINGTON...DALLAS...CISCO...EASTLAND...RANGER... GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...OAK TRAIL SHORES... GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...ENNIS... MIDLOTHIAN...GLENN HEIGHTS...COMANCHE...DE LEON...GOLDTHWAITE... HAMILTON...HICO...CLIFTON...MERIDIAN...VALLEY MILLS...HILLSBORO... CORSICANA...LAMPASAS...COPPERAS COVE...GATESVILLE...KILLEEN... TEMPLE...FORT HOOD...WACO 1156 AM CST SUN JAN 15 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING. GUSTY SOUTH AND SOUTHWEST WINDS BETWEEN 20 AND 30 MPH ARE EXPECTED THROUGH THIS EVENING FOR AREAS NORTHWEST OF A TEMPLE...CORSICANA...CANTON LINE. WINDS SHOULD DIMINISH TO BETWEEN 10 AND 20 MPH OVER MOST AREAS BY MID EVENING. A WIND ADVISORY MEANS THAT WINDS OF AT LEAST 20 TO 30 MPH ARE EXPECTED...ALONG WITH HIGHER GUSTS. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. LIGHTWEIGHT OBJECTS SUCH AS TRASH CANS WILL BE EASILY BLOWN ABOUT. AREA LAKES WILL BE VERY CHOPPY AS WELL AND EXTREME CAUTION IS ADVISED. $$
000 WWUS74 KFWD 152343 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 542 PM CST SUN JAN 15 2006 ...WIND ADVISORY CANCELED... .SYNOPSIS...WIND SPEEDS HAVE DIMINISHED BELOW ADVISORY CRITERIA...AND THEREFORE THE WIND ADVISORY HAS BEEN CANCELED. SOUTHERLY WINDS OF 10 TO 20 MPH WILL CONTINUE THROUGH THE REMAINDER OF THE EVENING. TXZ091>093-100>104-115>119-129>134-141>146-156>159-160045- /O.CAN.KFWD.WI.Y.0005.000000T0000Z-060116T0100Z/ MONTAGUE-COOKE-GRAYSON-YOUNG-JACK-WISE-DENTON-COLLIN-STEPHENS- PALO PINTO-PARKER-TARRANT-DALLAS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- LAMPASAS-CORYELL-BELL-MCLENNAN- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...GRAHAM...OLNEY...JACKSBORO...DECATUR... BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...THE COLONY... PLANO...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...BRIAR... FORT WORTH...ARLINGTON...DALLAS...CISCO...EASTLAND...RANGER... GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...OAK TRAIL SHORES... GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...ENNIS... MIDLOTHIAN...GLENN HEIGHTS...COMANCHE...DE LEON...GOLDTHWAITE... HAMILTON...HICO...CLIFTON...MERIDIAN...VALLEY MILLS...HILLSBORO... CORSICANA...LAMPASAS...COPPERAS COVE...GATESVILLE...KILLEEN... TEMPLE...FORT HOOD...WACO 542 PM CST SUN JAN 15 2006 ...WIND ADVISORY IS CANCELED... WIND SPEEDS HAVE DIMINISHED BELOW ADVISORY CRITERIA...AND THEREFORE THE WIND ADVISORY HAS BEEN CANCELED. SOUTHERLY WINDS OF 10 TO 20 MPH WILL CONTINUE THROUGH THE REMAINDER OF THE EVENING. $$ 92
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this wind advisory went out at Jan 15, 3:45 AM CST, 31 minutes earlier.
Area forecast discussion, Jan 15, 3:45 AM CST, 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 345 AM CST SUN JAN 15 2006 .FIRE WEATHER... WILL CONTINUE RED FLAG WARNING NW OF A CAMERON...MARLIN...CORSICANA ...ATHENS LINE TODAY AS GUSTY S/SW WINDS BETWEEN 20 TO 30 MPH WITH HIGHER GUSTS GET GOING BY LATE MORNING ALONG WITH WARMER TEMPERATURES AS HIGH CLOUDS THIN OUT. HAD THOUGHT ABOUT ADDING REMAINDER OF SE COUNTIES DUE TO SLOWER THAN PREVIOUS MOISTURE ADVECTION. HAVE DECIDED TO HOLD OFF AND HAVE FOREST SERVICE CALLED IN THE MORNING AND HAVE THEM DECIDE DUE TO COULD COVER HANGING ON DOWN THERE...LIGHTER WINDS AND AFTN HUMIDITIES >40%. RED FLAG MAY TO BE CONTINUED INTO MONDAY... PARTICULARLY THE AREAS CURRENTLY UNDER A RED FLAG...BUT WITH DRYLINE POSITION UNCERTAIN...WE MAY NEED TO LET DAYSHIFT GET SOME NEW DATA AND DECIDE THE ACTUAL AREAL EXTENT. STAY TUNED. .DISCUSSION... NO MAJOR CHANGES MADE TO FCST REGARDING DEEP W COAST UPPER TROUGH AND SYSTEM EXPECTED ACROSS N TX LATE SUN NIGHT THROUGH MON NIGHT. STILL LOOKS LIKE BEST CHANCES WILL OCCUR SE OF A PARIS...TERRELL... CORSICANA...WACO...KILEEN LINE WITH FAR AROUND FAIRFIELD...PALESTINE ...HEARNE AND CENTERVILLE HAVE THE BEST SHOT OF SEEING SOME NEEDED RAINFALL...BUT ALSO SEVERE WX AS COLD CORE WITH UPPER TROUGH AND WIND SHEAR...COINCIDE WITH BEST SURFACE- BASED INSTABILITY SE OF DRYLINE AND GULF MOISTURE FETCH. D/FW...WACO AND AREAS TO THE NW SHOULDNT SEE MUCH IN THE WAY OF RAIN...THOUGH SOME LIGHT AMOUNTS COULD BE HAD...BUT NOTHING THATS WORTHY OF DROUGHT RELIEF. AS COLD COLD MOVES OVERHEAD MON NIGHT/TUES MORNING...SOME VIRGA OR SPRINKLES MAY BE HAD...BUT LOW LEVELS SHOULD BE WELL SCOURED. COLD FRONT ARRIVES TUESDAY WITH GUSTY...VERY COOL/DRY N/NW WINDS AT LEAST 15- 25 MPH WITH LOW HUMIDITIES ONCE AGAIN NEAR CRITICAL LEVELS OVER ALL N TX...BEFORE SUBSIDING TUES EVENING. SO RED FLAG LIKELY TO BE ISSUED FOR THAT TIME PD NEXT 24 HRS. ANY ADDITIONAL HIGHLIGHTS WILL BE SHOWN WITH UPDATED AFD WITHIN NEXT HR...WITH A WIND ADVISORY LIKELY FOR A GOOD PTN OF N TX TODAY. OTHERWISE...MOSTLY SUNNY WITH SLOW WARM UP ENSUING WED-THURS STILL AS NEXT SYSTEM GETS ORGANIZED TO OUR WEST WITH WINDY CONDITIONS RETURNING THURS...WITH LOW RHS W OF I-35 PER FCST DEW PTS. NEXT SYSTEM FRONT STILL LOOK TO ARRIVE LATE FRI INTO EARLY SAT...BEFORE SUBSEQUENT COOL/WINDY CONDITIONS RETURN FOR THE WEEKEND...THEN WE REPEAT THE RETURN FLOW/WARM UP TREND HEADING INTO EARLY NEXT WEEK. && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 73 55 72 39 / 0 10 20 10 WACO, TX 73 57 73 40 / 0 10 20 10 PARIS, TX 70 54 70 36 / 0 10 30 20 DENTON, TX 73 53 68 36 / 0 10 20 10 MCKINNEY, TX 72 54 70 37 / 0 10 20 10 DALLAS, TX 73 57 72 39 / 0 10 20 10 TERRELL, TX 71 56 73 39 / 0 10 30 20 CORSICANA, TX 72 58 73 40 / 0 20 30 20 TEMPLE, TX 72 58 73 41 / 10 20 20 20 && .FWD WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 11 AM SUNDAY TO 6 PM SUNDAY FOR TXZ091- TXZ092-TXZ093-TXZ094-TXZ095-TXZ100-TXZ101-TXZ102-TXZ103-TXZ104- TXZ105-TXZ106-TXZ107-TXZ115-TXZ116-TXZ117-TXZ118-TXZ119-TXZ120- TXZ121-TXZ122-TXZ123-TXZ129-TXZ130-TXZ131-TXZ132-TXZ133-TXZ134- TXZ141-TXZ142-TXZ143-TXZ144-TXZ145-TXZ156-TXZ157-TXZ158-TXZ159. && /05
Hazardous weather outlook, Jan 14, 11:45 PM CST, 4 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 1145 PM CST SAT JAN 14 2006 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-151200- ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA- DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON- HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS- LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO- PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT- WISE-YOUNG- 1145 PM CST SAT JAN 14 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE... NO HAZARDOUS WEATHER IS EXPECTED TONIGHT. .DAYS TWO THROUGH SEVEN... A RED FLAG WARNING REMAINS IN EFFECT FOR SUNDAY FROM 11 AM TO 6 PM ALONG AND NORTHWEST OF A LINE FROM TEMPLE...TO WAXAHACHIE...TO CANTON. STRONG SOUTH TO SOUTHWEST WINDS IN THE 15 TO 25 MPH RANGE WITH GUSTS UP TO 35 MPH WILL COMBINE WITH LOW HUMIDITIES AND DRY FUELS TO INCREASE THE FIRE DANGER TO CRITICAL LEVELS. CRITICAL FIRE DANGER CONDITIONS WILL RETURN AGAIN ON MONDAY AND THURSDAY. THIS WILL BE MONITORED CLOSELY IN FUTURE FORECASTS. THERE WILL BE A CHANCE OF THUNDERSTORMS EARLY MONDAY MORNING INTO TUESDAY MORNING...GENERALLY OVER THE EASTERN HALF OF NORTH TEXAS... AS A STRONG UPPER LEVEL SYSTEM AND SURFACE DRYLINE AFFECT THE AREA. NO ORGANIZED SEVERE WEATHER IS EXPECTED...ALTHOUGH ISOLATED CELLS COULD PRODUCE DAMAGING WINDS AND SMALL HAIL. THERE WILL BE ANOTHER CHANCE OF THUNDERSTORMS FRIDAY AFTERNOON AND EVENING ACROSS ALL OF NORTH TEXAS AS AN UPPER LEVEL DISTURBANCE AND SURFACE COLD FRONT AFFECT THE REGION. NO SEVERE WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED TONIGHT. 13/92
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.